Categorical properties of regular monomorphisms of $S$-posets


  • Hamid Rasouli Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran


$S$-poset, regular monomorphism


Recall that monomorphisms in some categories such as the category of posets, and the category of topological spaces, are not necessarily embeddings. The notion of regular monomorphism, solves this problem in these two categories. We have the same situation in the category {\bf Pos-$S$} of $S$-posets; that is posets with an action of a pomonoid $S$ which preserves the order. In this category, regular monomorphisms exactly determine sub $S$-posets. In this paper, we study some categorical properties of regular monomorphisms in the category of $S$-posets with action-preserving monotone maps.


How to Cite

Rasouli, H. (2014). Categorical properties of regular monomorphisms of $S$-posets. European Journal of Pure and Applied Mathematics, 7(2), 166–178. Retrieved from